RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 210, Number 3  


Banach spaces with shortest network length depending only on pairwise distances between points
L. Sh. Burusheva
3
The Fomenko–Zieschang invariants of nonconvex topological billiards
V. V. Vedyushkina
17
Is Zaremba's conjecture true?
I. D. Kan
75
Entropy and renormalized solutions of anisotropic elliptic equations with variable nonlinearity exponents
L. M. Kozhevnikova
131
An analogue of Schur–Weyl duality for the unitary group of a $\mathrm{II}_1$-factor
N. I. Nessonov
162
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019